# SDR AUS20031102

- Difficulty date: October 22, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Mount
- Part number: 9572402
- Condition: Separated
- Location: Mlg
- Part time: 211 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR MOUNT BRACKET RIVETS FAILED. SUSPECT CAUSED BY HEAVY LANDING AND SUBSTANDARD RIVETING. PERSONNEL/MAINTENANCE ERROR.
